# SDR 03FDEA01308

- Difficulty date: August 7, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0568 3A L2 LT WING - I2 FB FLAP 2 FB HINGE FITTING 28 FLAP SIDE 29 ACTUATOR ATTACHMENT I2 FB 26 2 FB BOLT HOLE FOUND CORROSION.  LT WING - I/B FLAP ( FLAP SIDE ) O/B HINGE ACTUATOR   ATTACHMENT I/B & O/B BOLT HOLES REPAIRED AS PER CMM 57-52-03.
